hrcak mascot   Srce   HID

Sažetak sa skupa

Post-transplant lymphoproliferative disorder after heart transplantation

Ines Vinković ; School of Medicine University of Zagreb
Nina Jakuš ; Department of Cardiovascular Diseases, University Clinical Hospital Centre Zagreb
Ivo Planinc ; Department of Cardiovascular Diseases, University Clinical Hospital Centre Zagreb
Jure Samardžić ; School of Medicine University of Zagreb;Department of Cardiovascular Diseases, University Clinical Hospital Centre Zagreb
Boško Skorić
Maja Čikeš ; School of Medicine University of Zagreb;Department of Cardiovascular Diseases, University Clinical Hospital Centre Zagreb
Davor Miličić ; School of Medicine University of Zagreb; Department of Cardiovascular Diseases, University Clinical Hospital Centre Zagreb

Puni tekst: engleski, pdf (89 KB) str. 0-0 preuzimanja: 8* citiraj
APA 6th Edition
Vinković, I., Jakuš, N., Planinc, I., Samardžić, J., Skorić, B., Čikeš, M. i Miličić, D. (2019). Post-transplant lymphoproliferative disorder after heart transplantation. Liječnički vjesnik, 141 (suppl.1), 0-0. Preuzeto s https://hrcak.srce.hr/225509
MLA 8th Edition
Vinković, Ines, et al. " Post-transplant lymphoproliferative disorder after heart transplantation." Liječnički vjesnik, vol. 141, br. suppl.1, 2019, str. 0-0. https://hrcak.srce.hr/225509. Citirano 13.12.2019.
Chicago 17th Edition
Vinković, Ines, Nina Jakuš, Ivo Planinc, Jure Samardžić, Boško Skorić, Maja Čikeš i Davor Miličić. " Post-transplant lymphoproliferative disorder after heart transplantation." Liječnički vjesnik 141, br. suppl.1 (2019): 0-0. https://hrcak.srce.hr/225509
Harvard
Vinković, I., et al. (2019). ' Post-transplant lymphoproliferative disorder after heart transplantation', Liječnički vjesnik, 141(suppl.1), str. 0-0. Preuzeto s: https://hrcak.srce.hr/225509 (Datum pristupa: 13.12.2019.)
Vancouver
Vinković I, Jakuš N, Planinc I, Samardžić J, Skorić B, Čikeš M i sur. Post-transplant lymphoproliferative disorder after heart transplantation. Liječnički vjesnik [Internet]. 2019 [pristupljeno 13.12.2019.];141(suppl.1):0-0. Dostupno na: https://hrcak.srce.hr/225509
IEEE
I. Vinković, et al., " Post-transplant lymphoproliferative disorder after heart transplantation", Liječnički vjesnik, vol.141, br. suppl.1, str. 0-0, 2019. [Online]. Dostupno na: https://hrcak.srce.hr/225509. [Citirano: 13.12.2019.]

Sažetak
Post-transplant lymphoproliferative disorder (PTLD) is a heterogeneous group of lymphoid neoplasms associated with immunosuppression following solid organ transplantation or allogeneic hematopoietic stem cell transplantation. Mismatch for cytomegalovirus (CMV), such as when a seronegative recipient receives an organ from a seropositive donor, was shown to be associated with a seven-fold increase in PTLD. A 20-year-old male patient was admitted to the hospital due to back and abdominal pain. He had underwent a heart transplant 6 years ago due to postmyocarditic dilated cardiomyopathy and soon after the transplant, he had developed CMV pneumonitis. At examination, abdominal ultrasound showed multiple lesions of the liver, and patohystology of the lesion biopsy revealed PTLD, i.e. Non-Hodgkin’s diffuse large B cell lymphoma, for which the patient received 8 cycles of chemotherapy (R-CHOP protocol). Nine months after the first dose, the patient was admitted to the hospital due to simptoms of heart failure (NYHA IV) and echocardiography revealed significantly reduced cardiac function (LVEF 25%). Graft rejection was excluded with heart biopsy and it was concluded the etiology of heart failure was anthracycline (Doxorubicin) toxicity. Given the severity of the patient’s condition, he was again listed for heart transplant, and ultimately, retransplanted. Eight years after the retransplant, the patient is in excellent overall condition. Heart transplant patients have about a 1- 6% risk to develop the PTLD. The incidence of chronic Doxorubicin cardiotoxicity is about 1.7%. This patient had developed both, but, fortunately, with timely and right therapy the outcome can be successful.

Ključne riječi
heart transplantation, post-transplant lymphoproliferative disorder, myocarditis, toxic cardiomyopathy

Hrčak ID: 225509

URI
https://hrcak.srce.hr/225509

Posjeta: 23 *